# SDR FDEA200902260741

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,067 hours, 18,610 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 693
- Condition: Smoke
- Location: Cockpit
- Part time: 12,396 hours, 7,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 330, ATS LEVER DROPPED OFF, NR 1 A/P DROPPED OFF ALONG WITH A PUFF OF SMOKE VISIBLE BE GLARESHIELD FLOOD LIGHTS.  ATS RE-ENGAGED AS DID THE NR 1 A/P.  NO FURTHER "PUFFS" OF SMOKE.  NO FURTHER PROBLEMS.  PERFORMED MTP AFS BITE AND FMC BITE, BOTH FAULTED FCU LAST FLIGHT.  REMOVED FCU AND NOTED BURNT SMELL FROM AFT VENT HOLE OF FCU.  INSPECTED FCU CONNECTOR AND C/P PINS.  NO FAULTS NOTED.  INSTALLED NEW FCU PER AMM 22-15-12-4.  PERFORMED AFS/LAND TEST PER AMM 22-40-00-5.  ALL OPS CK OK.  ACFT OK TO CONTINUE.  DOWNGRADED A/P NR 1 TO CK II PRECAUTIONARY AND A/P NR 2 REMAINS CAT II.
